EconPapers    
Economics at your fingertips  
 

Finite‐Time Stabilization for Discrete‐Time Delayed Markovian Jump Systems with Partially Delayed Actuator Saturation

Guoliang Wang and Bo Feng

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: The finite‐time control problem of discrete‐time delayed Markovian jump systems with partially delayed actuator saturation is considered by a mode‐dependent parameter approach. Different from the traditionally saturated actuators, a kind of saturated actuator being partially delay‐dependent is firstly proposed, where both nondelay and delay states are included and occur asynchronously. Moreover, the probability distributions of such two terms are described by the Bernoulli variable and are taken into account in the controller design. Sufficient conditions for the existence of the desired controller are presented with LMIs. Finally, a numerical example is provided to show the effectiveness and superiority of the obtained results.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/1304379

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1304379

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1304379